Seminar talk, 11 April 2012

From Geometry of Differential Equations
Revision as of 18:01, 5 April 2012 by Verbovet (talk | contribs)
Jump to navigation Jump to search

Speaker: Joseph Krasil'shchik

Title: Differential-difference integrable equation

Abstract:
We shall discuss an approach to integrability of differential-difference equations

References:
[1] A.V.Mikhailov, J.P.Wang, P.Xenitidis, Recursion operators, conservation laws, and integrability conditions for difference equations, Teor. Math. Phys., 167(2011), 421-443, arXiv:1004.5346

[2] J.P.Wang, Lenard scheme for two dimensional periodic Volterra chain, J. Math. Phys. 50(2009), 023506, arXiv:0809.3899